# SDR CALA2020071201046

- Difficulty date: July 9, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 70,627 hours, 25,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL ONLY TURN OFF IN ARM, IN OFF LIGHTS STAY ON
